MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07980
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "on (b)(6) 2024, the doctor found the sheath shim damaged and leaking during use on the patient." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported "on (b)(6) 2024, the doctor found the sheath shim damaged and leaking during use on the patient." the operator changed to a different set.There was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and six findings were identified.Non-conformances were initiated for 14p23a0251 and 14p23a0030 to address the issue of "sheath valve leak in use".Despite these findings, without the sample returned for analysis, it cannot be determined if the failures addressed by these non-conformances are the same failure involved with this complaint.The instructions-for-use (ifu) provided with this kit warns the user, "do not suture directly to the outside diameter of the sheath to minimize the risk of cutting or damaging the sheath or impeding sheath flow".The ifu also states, "to minimize the risk of cutting the sheath, do not use scissors to remove the dressing".The ifu also states, " hemostasis valve must be occluded at all times to minimize the risk of air embolism or hemorrhage.If device introduction is delayed, or device is removed, temporarily cover valve opening with sterile-gloved finger until catheter or obturator is inserted.Use arrow obturator, either included with this product or sold separately, to occlude sheath.This will ensure that leakage does not occur and inner seal is protected from contamination".Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20459727
Report Number9680794-2024-01028
Device Sequence Number12953825
Product Code DQY
UDI-Device Identifier00801902002082
UDI-Public(01)00801902002082(11)230921(17)280831(10)14F23J0013(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07980
Device Lot Number14F23J0013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown